MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1068234
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Estimated date of event b3: july 2025.Without a product return, no product evaluation is able to be conducted.The device history records were reviewed; however, no discrepancies were found.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the sales representative that the patient called complaining about wearing the unit.The sales representative indicated that the doctor wants to switch to orthopak assembly.Customer service representative requested a prescription for orthopak from doctor.Later, customer service representative called the patient to obtain additional information.Per patient, the bhs unit caused pain in his ankle where he wore the coil.The pain level was around 8-9, 10 being the worst.The patient indicated that he could not sleep while treating bhs unit.The patient indicated that the bone was not healing because he could not keep the unit on.A new orthopak assembly was sent to the patient.No further consequences were reported.Bhs assembly and sflx 2 therapeutic treatment coil were not returned.
 
Additional Manufacturer Narrative
Additional information: h6 evaluation codes.Investigation summary: the bhs unit was received for evaluation.A visual inspection of the customer¿s returned product was performed.Included was a bhs controller part no.1068234 with serial no.D89423 received in a shipping box appearing to be in good condition from the visual/cosmetic point of view.The compliance data was downloaded for the bhs controller and indicated that the unit treated for 200 hours and was used for 22 days.Review of the dhr indicates that the unit was manufactured on june 5, 2025.No abnormal conditions reported on dhr.The failure was not confirmed for the reported condition of "pain while using bhs and sflx 2 coil".The controller was tested and operated as intended.Review of complaint history identified (2) total complaints from (july 8, 2024) to (july 8, 2025) for pn (1068233) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found and that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault conditions could be found and confirmed.Therefore, no further actions are required currently.Device usage: this device was used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description
It was reported by the sales representative that the patient called complaining about wearing the unit.The sales representative indicated that the doctor wants to switch to orthopak assembly.Customer service representative requested a prescription for orthopak from doctor.Later, customer service representative called the patient to obtain additional information.Per patient, the bhs unit caused pain in his ankle where he wore the coil.The pain level was around 8-9, 10 being the worst.The patient indicated that he could not sleep while treating bhs unit.The patient indicated that the bone was not healing because he could not keep the unit on.A new orthopak assembly was sent to the patient.No further consequences were reported.Bhs assembly and sflx 2 therapeutic treatment coil were returned for evaluation.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key22644554
Report Number0002242816-2025-00090
Device Sequence Number8798179
Product Code LOF
UDI-Device Identifier00812301020560
UDI-Public00812301020560
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068234
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic